# SDR REXA2018070600598

- Difficulty date: July 6, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 28,106 hours, 25,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING IN AFT MOST SECTION INOP. RESECURED AND OPS CHECKED AFT EMER FLOOR LIGHT SECTION IAW AMM 33-51-19. ALL CHECKS GOOD AT THIS TIME.
